The University of Southampton
University of Southampton Institutional Repository

Addendum to: Quasi-ideal transversals of abundant semigroups and spined products

Addendum to: Quasi-ideal transversals of abundant semigroups and spined products
Addendum to: Quasi-ideal transversals of abundant semigroups and spined products
0037-1912
538-540
Al-Bar, Jehan
f9a3238a-9228-413c-8f75-171d6f194422
Renshaw, James
350100c1-f7c7-44d3-acfb-29b94f21731c
Al-Bar, Jehan
f9a3238a-9228-413c-8f75-171d6f194422
Renshaw, James
350100c1-f7c7-44d3-acfb-29b94f21731c

Al-Bar, Jehan and Renshaw, James (2011) Addendum to: Quasi-ideal transversals of abundant semigroups and spined products. Semigroup Forum, 83 (3), 538-540. (doi:10.1007/s00233-011-9338-2).

Record type: Article
Text
addendum.pdf - Author's Original
Download (169kB)

More information

e-pub ahead of print date: 21 November 2011
Published date: December 2011
Organisations: Pure Mathematics

Identifiers

Local EPrints ID: 204275
URI: https://eprints.soton.ac.uk/id/eprint/204275
ISSN: 0037-1912
PURE UUID: 21a189c5-1d14-4501-a630-8dc8d77188fe
ORCID for James Renshaw: ORCID iD orcid.org/0000-0002-5571-8007

Catalogue record

Date deposited: 25 Nov 2011 15:32
Last modified: 27 Jul 2019 00:38

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×